# SDR 07FDEA04038

- Difficulty date: September 19, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N434FE
- Make and model: Airbus A310-203
- Aircraft serial: 355
- Aircraft time: 44,246 hours, 19,687 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Part number: A55373311
- Condition: Delaminated
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER LEADING EDGE PANEL 322CL WAS DELAMINATED.  THE DIMENSION FOR REPAIR IAW SRM TO GREAT.  REPAIR PERFORMED IAW SRM 55-32-00 FIG 203 AND FIG 216, APPROVED BY EA 6-5532-81077 AND RAS/DAHAM/4018735/2004.
